Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: topamax

Posted by stresser on January 22, 2006, at 9:03:22

In reply to Re: topamax RA Girl, posted by sunsplashinwaves on January 20, 2006, at 22:56:35

Have you tried lowering your dosage? My daughter had some troube with her hair falling out at 400mg, but by lowering it to 300mg she is doing much better. She is still losing some hair, but not as much. She also takes Adderall, and is having great luck with that combination.
L


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:stresser thread:5053
URL: http://www.dr-bob.org/babble/20060122/msgs/601767.html